# SDR USAA960611

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 15,668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 4 INCH BY 4 INCH DENT/DELAMINATION LT ELEVATOR BETWEEN RIB 215 AND RIB 1265.  REPLACED AND REPAIRED DAMAGED SKIN AND HONEYCOMB CORE AND INSTALLED A DOUBLER PER SRM 51-70-03.  (X)
